# SDR ENHA20240403001

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N28AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0751
- Aircraft time: 2,832 hours, 40,579 cycles
- Engine: Pwa PT6A6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, SMOKE AND BURNING SMELL NOTED IN CABIN.  MX INSPECTED ENGINE AND FOUND A PIECE OF SPIRAL WRAP MELTED.  REMOVED SPIRAL WRAP AND OPS CHECKED ENGINE.  NO FURTHER DEFECTS NOTED.
